Access count of this item: 48

Files in This Item:
File Description SizeFormat 
0517-4.pdf735.37 kBAdobe PDFView/Open
Title: 指数関数の有理点での値の有理近似について
Authors: 塩川, 宇賢  KAKEN_name
Author's alias: Shiokawa, Iekata
Issue Date: Apr-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 517
Start page: 30
End page: 46
Appears in Collections:Distribution of Values of Arithmetic Functions

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.